JournalsprimsVol. 11, No. 2pp. 441–460

On Linear Exceptional Sets of Solutions of Linear Partial Differential Equations with Constant Coefficients

  • Akira Kaneko

    University of Tokyo, Japan
On Linear Exceptional Sets of Solutions of Linear Partial Differential Equations with Constant Coefficients cover
Download PDF

Cite this article

Akira Kaneko, On Linear Exceptional Sets of Solutions of Linear Partial Differential Equations with Constant Coefficients. Publ. Res. Inst. Math. Sci. 11 (1975), no. 2, pp. 441–460

DOI 10.2977/PRIMS/1195191471